# SDR DALA2018101106027

- Difficulty date: October 10, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 84,994 hours, 34,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL FROM STA 1300 TO 1320 BTW S-28L AND S-28R AT AFT CARGO COMPARTMENT IN REF NRC S/N 00228. CORROSION LEVEL 2, INTERCOSTAL WAS REPLACED PER SRM 53-60-04 FIG 1.
